# SDR RAIA00612019

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 16,995 hours, 15,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5458 - STL - PAX DOOR EXTERIOR EMERGENCY LIGHT NR 1 INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB IN THE EMERGENCY LIGHT ASSEMBLY.
